# SDR SCNA97225

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON HAT SECTION AT STATION 1138 RBL 42 TO RBL 60.  FABRICATED AND INSTALLED NEW HAT SECTION IAW B727 SRM 51-40-3.
